- Research Article
- Open Access
Singular second-order multipoint dynamic boundary value problems with mixed derivatives
Advances in Difference Equations volume 2006, Article number: 054989 (2006)
We study a certain singular second-order m-point boundary value problem on a time scale and establish the existence of a solution. The proof of our main result is based upon the Leray-Schauder continuation theorem.
Agarwal RP, O'Regan D: Some new results for singular problems with sign changing nonlinearities. Journal of Computational and Applied Mathematics 2000,113(1–2):1–15. 10.1016/S0377-0427(99)00239-3
Ahlbrandt CD, Morian C: Partial differential equations on time scales. Journal of Computational and Applied Mathematics 2002,141(1–2):35–55. Special issue on Dynamic Equations on Time Scales, edited by R. P. Agarwal, M. Bohner, and D. O'Regan 10.1016/S0377-0427(01)00434-4
Anderson DR, Avery RI: An even-order three-point boundary value problem on time scales. Journal of Mathematical Analysis and Applications 2004,291(2):514–525. 10.1016/j.jmaa.2003.11.013
Asakawa H: Nonresonant singular two-point boundary value problems. Nonlinear Analysis Series A: Theory and Methods 2001,44(6):791–809. 10.1016/S0362-546X(99)00308-9
Atici FM, Guseinov GSh: On Green's functions and positive solutions for boundary value problems on time scales. Journal of Computational and Applied Mathematics 2002,141(1–2):75–99. Special issue on Dynamic Equations on Time Scales, edited by R. P. Agarwal, M. Bohner, and D. O'Regan 10.1016/S0377-0427(01)00437-X
Bohner M, Peterson A: Dynamic Equations on Time Scales. An Introduction with Applications. Birkhäuser Boston, Massachusetts; 2001:x+358.
Bohner M, Peterson A (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser Boston, Massachusetts; 2003:xii+348.
DaCunha JJ, Davis JM, Singh PK: Existence results for singular three point boundary value problems on time scales. Journal of Mathematical Analysis and Applications 2004,295(2):378–391. 10.1016/j.jmaa.2004.02.049
Gupta CP, Ntouyas SK, Tsamatos PCh: Solvability of an m -point boundary value problem for second order ordinary differential equations. Journal of Mathematical Analysis and Applications 1995,189(2):575–584. 10.1006/jmaa.1995.1036
He Z: Existence of two solutions of m -point boundary value problem for second order dynamic equations on time scales. Journal of Mathematical Analysis and Applications 2004,296(1):97–109. 10.1016/j.jmaa.2004.03.051
Henderson J, Kaufmann ER: Focal boundary value problems for singular difference equations. Computers & Mathematics with Applications 1998,36(10–12):1–10.
Henderson J, Yin W: Focal boundary-value problems for singular ordinary differential equations. In Advances in Nonlinear Dynamics, Stability Control Theory Methods Appl.. Volume 5. Gordon and Breach, Amsterdam; 1997:283–295.
Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.
Ma R: Existence of positive solutions for superlinear semipositone m -point boundary-value problems. Proceedings of the Edinburgh Mathematical Society. Series II 2003,46(2):279–292. 10.1017/S0013091502000391
Ma R, Luo H: Existence of solutions for a two-point boundary value problem on time scales. Applied Mathematics and Computation 2004,150(1):139–147. 10.1016/S0096-3003(03)00204-2
Ma R, O'Regan D: Solvability of singular second order m -point boundary value problems. Journal of Mathematical Analysis and Applications 2005,301(1):124–134. 10.1016/j.jmaa.2004.07.009
Mawhin J: Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Mathematics. Volume 40. American Mathematical Society, Rhode Island; 1979:v+122.
O'Regan D: Theory of Singular Boundary Value Problems. World Scientific, New Jersey; 1994:xii+154.
Taliaferro SD: A nonlinear singular boundary value problem. Nonlinear Analysis 1979,3(6):897–904. 10.1016/0362-546X(79)90057-9
Wong PJY, Agarwal RP: On the existence of solutions of singular boundary value problems for higher order difference equations. Nonlinear Analysis 1997,28(2):277–287. 10.1016/0362-546X(95)00151-K
Zhang Y: Positive solutions of singular sublinear Emden-Fowler boundary value problems. Journal of Mathematical Analysis and Applications 1994,185(1):215–222. 10.1006/jmaa.1994.1243
Zhang Z, Wang J: The upper and lower solution method for a class of singular nonlinear second order three-point boundary value problems. Journal of Computational and Applied Mathematics 2002,147(1):41–52. 10.1016/S0377-0427(02)00390-4
About this article
Cite this article
Bohner, M., Luo, H. Singular second-order multipoint dynamic boundary value problems with mixed derivatives. Adv Differ Equ 2006, 054989 (2006). https://doi.org/10.1155/ADE/2006/54989
- Differential Equation
- Partial Differential Equation
- Ordinary Differential Equation
- Functional Analysis
- Functional Equation